American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53C55) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 120 to 149 of 174 found      Go to page: 1 2 3 4 5 6

[120] William M. Goldman and John J. Millson. The deformation theory of representations of fundamental groups of compact Kähler manifolds. Bull. Amer. Math. Soc. 18 (1988) 153-158. MR 929091.
Abstract, references, and article information   
View Article: PDF

[121] Domenico Perrone. On the spectral rigidity of ${\bf C}{\rm P}\sp n$ . Proc. Amer. Math. Soc. 104 (1988) 871-875. MR 964867.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[122] Claude LeBrun. A rigidity theorem for quaternionic-K\"ahler manifolds . Proc. Amer. Math. Soc. 103 (1988) 1205-1208. MR 955010.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[123] H. Mori and Y. Watanabe. A K\"ahler deformation of ${\bf C}{\rm P}\sp n$ . Proc. Amer. Math. Soc. 103 (1988) 910-912. MR 947680.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[124] Charles P. Boyer. A note on hyper-Hermitian four-manifolds . Proc. Amer. Math. Soc. 102 (1988) 157-164. MR 915736.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[125] Chuan-Chih Hsiung and Kenneth Michael Shiskowski. Euler-Poincar\'e characteristic and higher order sectional curvature. I . Trans. Amer. Math. Soc. 305 (1988) 113-128. MR 920149.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[126] Kaoru Ono. On the holomorphicity of harmonic maps from compact K\"ahler manifolds to hyperbolic Riemann surfaces . Proc. Amer. Math. Soc. 102 (1988) 1071-1076. MR 934892.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[127] Carlos T. Simpson. Constructing variations of Hodge structure using Yang-Mills theory and applications to uniformization . J. Amer. Math. Soc. 1 (1988) 867-918. MR 944577.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[128] Yasuo Matsushita. Pseudo-Chern classes of an almost pseudo-Hermitian manifold . Trans. Amer. Math. Soc. 301 (1987) 665-677. MR 882709.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[129] Tōru Ishihara. Kinematic formulas for Weyl's curvature invariants of submanifolds in complex projective space . Proc. Amer. Math. Soc. 97 (1986) 483-487. MR 840634.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[130] Marco Rigoli. A rigidity result for holomorphic immersions of surfaces in ${\bf C}{\rm P}\sp n$ . Proc. Amer. Math. Soc. 93 (1985) 317-320. MR 770544.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[131] Antonio Ros. Positively curved Kaehler submanifolds . Proc. Amer. Math. Soc. 93 (1985) 329-331. MR 770547.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[132] Josef Dorfmeister. Simply transitive groups and K\"ahler structures on homogeneous Siegel domains . Trans. Amer. Math. Soc. 288 (1985) 293-305. MR 773062.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[133] Ian Graham and H. Wu. Some remarks on the intrinsic measures of Eisenman . Trans. Amer. Math. Soc. 288 (1985) 625-660. MR 776396.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[134] Ingo Lieb and R. Michael Range. Integral representations on Hermitian manifolds: the $\bar \partial $-Neumann solution of the Cauchy-Riemann equations. Bull. Amer. Math. Soc. 11 (1984) 355-358. MR 752797.
Abstract, references, and article information   
View Article: PDF

[135] M. Barros and F. Urbano. Quaternion Kaehlerian manifolds isometrically immersed in Euclidean space . Proc. Amer. Math. Soc. 89 (1983) 657-660. MR 718992.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[136] Tōru Ishihara. The Gauss map and nonholomorphic harmonic maps . Proc. Amer. Math. Soc. 89 (1983) 661-665. MR 718993.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[137] Robert Brooks. The $\hat A$-genus of complex hypersurfaces and complete intersections . Proc. Amer. Math. Soc. 87 (1983) 528-532. MR 684651.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[138] Richard H. Escobales. Bundle-like foliations with K\"ahlerian leaves . Trans. Amer. Math. Soc. 276 (1983) 853-859. MR 688981.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[139] Lee Whitt. Quaternionic Kaehler manifolds . Trans. Amer. Math. Soc. 272 (1982) 677-692. MR 662060.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[140] Kazumi Tsukada. Hopf manifolds and spectral geometry . Trans. Amer. Math. Soc. 270 (1982) 609-621. MR 645333.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[141] Jih Hsin Cheng. An integral formula on the scalar curvature of algebraic manifolds . Proc. Amer. Math. Soc. 81 (1981) 451-454. MR 597661.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[142] Franco Tricerri and Lieven Vanhecke. Curvature tensors on almost Hermitian manifolds . Trans. Amer. Math. Soc. 267 (1981) 365-398. MR 626479.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[143] Robert E. Greene and Steven G. Krantz. The stability of the Bergman kernel and the geometry of the Bergman metric. Bull. Amer. Math. Soc. 4 (1981) 111-115. MR 590822.
Abstract, references, and article information   
View Article: PDF

[144] Bang-Yen Chen and Lieven Vanhecke. The spectrum of the Laplacian of K\"ahler manifolds . Proc. Amer. Math. Soc. 79 (1980) 82-86. MR 560589.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[145] Koichi Ogiue and Shun-ichi Tachibana. Kaehler manifolds of positive curvature operator . Proc. Amer. Math. Soc. 78 (1980) 548-550. MR 556630.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[146] Izu Vaisman. On locally and globally conformal K\"ahler manifolds . Trans. Amer. Math. Soc. 262 (1980) 533-542. MR 586733.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[147] Vo Van Tan. Vanishing theorems and K\"ahlerity for strongly pseudoconvex manifolds . Trans. Amer. Math. Soc. 261 (1980) 297-302. MR 576877.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[148] Izu Vaisman. Some curvature properties of locally conformal K\"ahler manifolds . Trans. Amer. Math. Soc. 259 (1980) 439-447. MR 567089.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[149] R. Zelow. Holomorphic sectional curvature of quasisymmetric domains . Proc. Amer. Math. Soc. 76 (1979) 299-301. MR 537092.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 120 to 149 of 174 found      Go to page: 1 2 3 4 5 6


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia